# SDR SWAA2020031342427

- Difficulty date: February 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM STA 986.5, RBL 45, WL 208         REMOVED AND REPAIRED DAMAGED SECTION OF FS 986.5 FLOOR BEAM DUE TO OUT OF LIMITS CORRISION IAW SRM 53-70-51-2R-4.
